American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Laurent Demaret and Armin Iske. Optimal $N$-term approximation by linear splines over anisotropic Delaunay triangulations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Bin Han. Algorithm for constructing symmetric dual framelet filter banks. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[4] Yong Zhang, Bin Dong and Zhaosong Lu. $\ell_0$ Minimization for wavelet frame based image restoration. Math. Comp. 82 (2013) 995-1015.
Abstract, references, and article information   
View Article: PDF

[5] Youming Liu and Junjian Zhao. An extension of Bittner and Urban's theorem. Math. Comp. 82 (2013) 401-411.
Abstract, references, and article information   
View Article: PDF

[6] Bin Han and Xiaosheng Zhuang. Algorithms for matrix extension and orthogonal wavelet filter banks over algebraic number fields. Math. Comp. 82 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[7] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dirk Laurie and Johan de Villiers. Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006) 1891-1903. MR 2240640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Angela Kunoth and Jan Sahner. Wavelets on manifolds: An optimized construction. Math. Comp. 75 (2006) 1319-1349. MR 2219031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles K. Chui and Qingtang Jiang. Balanced multi-wavelets in $\mathbb R^s$. Math. Comp. 74 (2005) 1323-1344. MR 2137005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rob Stevenson. A stable, direct solver for the gradient equation. Math. Comp. 72 (2003) 41-53. MR 1933813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bin Han and Rong-Qing Jia. Quincunx fundamental refinable functions and quincunx biorthogonal wavelets. Math. Comp. 71 (2002) 165-196. MR 1862994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1